# SDR ASAA2022051038261

- Difficulty date: May 10, 2022
- Submitted: May 12, 2022
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 54,219 hours, 16,098 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Part serial: 13469
- Condition: Faulty
- Location: #1 Engine
- Part time: 14,375 hours, 7,460 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

COWL ANTI-ICE ON NUMBER ONE ENGINE ILLUMINATED AMBER. GROUNDED - YES. PER B737-800 FIM 30-21 TASK 801 RECOMMEND CHANGING ENGINE COWL THERMAL ANTI-ICE (TAI) VALVE REF B737-800 AMM 30-21-11/40. REMOVED AND REPLACED #1 ENG COWL TAI VALVE REF AMM 30-21-11. OPS CHECKED GOOD.
